# SDR SROM20090017

- Difficulty date: November 3, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 40,857 hours, 38,659 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Actuator
- Part number: 65446604
- Part serial: 237
- Condition: Inoperative
- Location: Deflector
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

NLG WOULD NOT RETRACT AFTER TAKE-OFF.  SELECTED GEAR DOWN AND RETURNED TO DEPARTURE AIRPORT. FOUND NOSE GEAR GRAVEL DEFLECTOR ACTUATOR FUNCTIONING IMPROPERLY.
